Details for Suicidality, violence, and mania caused by selective serotonin reuptake inhibitors
PropertyValue
NameSuicidality, violence, and mania caused by selective serotonin reuptake inhibitors
Description
"Suicidality, Violence and Mania Caused by Selective Serotonin Reuptake Inhibitors (SSRIs): A Review and Analysis." International Journal of Risk and Safety in Medicine, 16: 31-49, 2003/2004. Originally published in Ethical Human Sciences and Services, 5:225-246.
Filenamesuicidalityviolence.pbreggin.2003.pdf
Filesize149.66 kB
Filetypepdf (Mime Type: application/pdf)
Creatorwebadmin
Created On: 01/01/2004 17:22
ViewersEverybody
Maintained byEditor
Hits4525 Hits
Last updated on 05/22/2008 19:34
Homepage
CRC Checksum
MD5 Checksum

 

WARNING!

Most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should be done carefully under experienced clinical supervision. Methods for safely withdrawing from psychiatric drugs are discussed in Dr. Breggin's new book, Psychiatric Drug Withdrawal: A Guide for Prescribers, Therapists, Patients, and Their Families.